| Catalog Number |
BMK6F95M |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Split (2537)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/31/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is available for return.A follow up mdr will be submitted upon completion of the device investigation.
Event or Problem Description
During preparation for a medical procedure, the hospital staff noticed a split on the tip of the benchmark delivery catheter (benchmark dc) upon removal from the packaging.The damaged benchmark dc was found prior to use; therefore, it was not used for the procedure.
Additional Manufacturer Narrative
(b)(4).The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital disposed of the device.